As a natural variant of domination in graphs, Dankelmann et al. [Domination with exponential decay, Discrete Math. 309 (2009) 5877-5883] introduce exponential domination, where vertices are considered to have some dominating power that decreases exponentially with the distance, and the dominated vertices have to accumulate a sufficient amount of this power emanating from the dominating vertices. More precisely, if is a set of vertices of a graph , then is an exponential dominating set of if $\sum\limits_{v\in S}\left(\frac{1}{2}\right)^{{\rm dist}{(G,S)}(u,v)-1}\geq 1uV(G)\setminus S{\rm dist}{(G,S)}(u,v)$ is the distance between and in the graph $G-(S\setminus { v})\gamma_e(G)G$ is the minimum order of an exponential dominating set of . Dankelmann et al. show for a connected graph of order and diameter ${\rm d}$. We provide further bounds and in particular strengthen their upper bound. Specifically, for a connected graph of order , maximum degree at least , radius at least , we show \begin{eqnarray*} \gamma_e(G) & \geq & \left(\frac{n}{13(\Delta-1)^2}\right)^{\frac{\log_2(\Delta-1)+1}{\log_2^2(\Delta-1)+\log_2(\Delta-1)+1}},\[3mm] \gamma_e(G) & \leq & 2^{2{\rm r}-2}\mbox{, and }\[3mm] \gamma_e(G) & \leq & \frac{43}{108}(n+2). \end{eqnarray*}

生成讲解博客的中文版本

生成AI智能校验的中文版本